DOI 10.1016/s0750-7658(05)80457-5
[Acute intestinal ischemia after voluntary drug poisoning].
Аннотация
A case is reported of a patient who suffered from ischaemic enteritis after having taken an overdose of several drugs. The 42-year-old woman was found out no more than 7 h after she had taken a mixture of benzodiazepines, tricyclic antidepressants and barbiturates (4 mg.l-1 blood level on admission). She had been lying against a bedpost, resulting in compression of her anterior abdominal wall below the umbilicus, involving her right femoral nerve. There was a severe rhabdomyolysis. Despite clinical improvement, the patient being extubated the following day, her abdomen remained painful and swollen. A CT abdominal scan showed a peritoneal effusion and a distended small bowel. Laparatomy revealed severe ischaemia of the terminal 80 cm of ileum, with some gangrenous areas. This was resected, and a right-sided ileostomy performed. Histopathological examination demonstrated a mucosal necrosis without mesenteric arterial thrombosis. A bilateral pleural effusion occurred during postoperative course, requiring drainage. Thereafter, the clinical course was uneventful, with intestinal continuity being re-established three months later. The femoral paralysis receded spontaneously. It is likely that this unusual postural complication of coma may be attributed to a transient compression of mesenteric vessels.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.